# SDR SWAA2020072197431

- Difficulty date: July 3, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK BAY HAS ANGLE FOR VAPOR BARRIER-CTR WING ATTACHMENT THAT APPEARS TO BE CRACKED 2' OB OF KEEL BEAM. / CUT OUT DAMAGED PART AT LT PACK BAY REAR SPAR VAPOR BARRIER ATTACH ANGLE LBL 15.00 FABRICATED REPLACEMENT ANGLE -1 AND SPLICE ANGLE - 2. INSTALLED REPAIR ( REPLACEMENT ANGLE - 1 AND SPLICE ANGLE - 2) REF. B737-700 SRM 57-10-10-2R-5 FOR DETAILS OF ALL WORK COMPLETED SEE SA-M 326 ATTACHED.
